# SDR 2013F00083

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N222AM
- Make and model: Bell 222U
- Aircraft serial: 47547
- Aircraft time: 11,321 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 222031200243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND CRACK .7 IN LONG IN LOWER LEFT BELLY SKIN TRAILING EDGE AT FS 245.3-246 BL -16 WL 25.
